Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Erratum: Explicit matrices for irreducible representations of Weyl groups
HTML articles powered by AMS MathViewer

by John R. Stembridge
Represent. Theory 10 (2006), 48-48
Published electronically: January 11, 2006

Original Article: Represent. Theory 8 (2004), 267-289.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20F55, 20C40, 05E15, 20-04
  • Retrieve articles in all journals with MSC (2000): 20F55, 20C40, 05E15, 20-04
Bibliographic Information
  • John R. Stembridge
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, MI 48109–1043
  • Email:
  • Received by editor(s): December 6, 2005
  • Published electronically: January 11, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 10 (2006), 48-48
  • MSC (2000): Primary 20F55, 20C40; Secondary 05E15, 20-04
  • DOI:
  • MathSciNet review: 2192486